I don't remember seeing too many problems aside from the common bone pain from Neupogen to tell you the truth - most longer term problems from my recollection seem to stem from the SOC itself. It's pretty common for blood levels to go off a cliff on treatment and I just thank God that we had the available rescue meds to continue onwards and get to SVR. Whether it be the reds or the whites......I think in the end it pays off.
Some folks aren't even allowed rescue meds....what horror show for them to have to try and make it through without.
Im not one to complain about pain,but im noticing as of the last fews weeks i am getting aches and pains.My upper leg area feels where it joins my lower body hurts if i walk a long distance.Also feel a nagging stiffness in my lower back neck on the left side.My foot hurts a bit too....not extreme pain bit annoying...it may be old age creeping up too...also "feel" my liver sometimes...o well...in 2 more weeks i will see if this ride from hell was worth it
"By the time we've made it, we've had it".
Malcolm S. Forbes
After years of living the life of a klutz and never getting more than a scratch, I broke my upper arm when I missed the bed,hitting the floor, one night 4 months after stopping tx.
I was on neupogen for 3 months and blame it on my abnormal ( for me) brittle bones.
I hate the stuff.
Re; Neupogen-1 Long Term Side-Effects.
I, contracted Hep-C from a Blood Transfusion back in 1984 !!
Back then there really was no tests for it !! I found out I, had
Hep-C after they did Blood tests for high Liver Enzimes, they discovered !!
This was January 2008. I, then had a LiverBiopsy in February 2008 and then
on April 11, 2008 -I, started my 48-week treatment for Hep-C !!!
My first shot of Peg-Interfuron and Ribavirin hit me like a Mack Truck !!
After...4-weeks they had to lower my Ribavirin dose from 1000 mgs per day to 800 mgs per day !!! Then I found out I was "Anemic" and my Hemogloban took a dive
and my reds vwere low on Oxygen and I had trouble breathing while walking up-hills !
So, my Aprn nurse that ran the clinic said that I, was alergic and sensitive to the meds !! I began to get Nautious and they put me on "Procrit and Neupogen" !!
Then I really felt like crap and could not even sleep in my bed had to sleep in my recliner !!! Fever, Muscle and joint pain, headaches, occaisional bouts of depression,
Even the smell of food, made me lose my appetite !!! But, like a trooper I made it thru and after I finished on March 06, 2009 I, had to deal wiith the Post-Treatment
Side-Effects of the Muscle-Aches and pains which did not end untill November 13th
2009 !!! The Treatment effects Each Person differently !!!!! This is what I, experienced !!! On August 08, 2009 I, had the Blood-Tests for "Viral-Load" and
the results were Below 50-Undetectable "SVR" !! And all side-effects are gone now !!! Was it all worth it ? Yes-Indeed it was !!!
Thanks,.. Libzo... but ...I, did want to Quit after 4-weeks of Tx !!
If it was not for my Hep-C Advocate I, would have !! She gave me the courage to face the Dragon and all the Nasty Meds !!
Now, I, wworry about Relapse which can occur up to (2) two years after "SVR"
I, am told !! LOL
You hang in there, OK !!
I have never heard of anyone in all the years I have been here relapsing after that long. Ever. Dont' sweat it it just isn't going to happen or it would have happened within the first 6 months.
And although treatment isn't any fun - it sure the heck beats the end stage liver disease that many of us were facing. Hands down. It's worth the prize at the end of the road.
I, have heard from many people on this webpage--->(hcvsupport.org)
about Relapses !!! The site above is as Good as this one and has many
many, Info Resources !! Check it out ! You can also sign up as a
Member, there too !
Are you sure? after two years of SVR , they have relapsed?
Something doesn't seem right. "many" ??????
I have never heard of anyone relapsing after two years either.
Reinfected maybe but relapse? No.